# SDR COMA0660299

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 15,740 hours, 13,663 cycles
- Engine: Ge CF34*
- Engine time: 17,282 hours, 16,095 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 17,282 hours, 16,095 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Z, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 9754 - DURING EWR APPROACH AN ABNORMAL NOISE WAS HEARD EMANATING FROM THE RIGHT ENGINE, FOLLOWED BY SLUGGING N1 AND N2 RESPONSE WITH POWER LEVER MOVEMENT.  CREW DECLARED AN EMERGENCY AND PERFORMED AN IFSD OF THE RIGHT ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE ASSEMBLY DUE TO 1ST STAGE COMPRESSOR DAMAGE.
